Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Keppra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
steve
Guest
 
Posts: n/a
Default mood swings keppra

I work with adults with learning difficulties. Some of the people I have been working with have epilepsy and have been tried on Keppra. In each case I have observed mood swings, violent outbursts,depression and paranoia. The psychiatrist involved in these cases thinks Keppra is wonderful and will not considor the adverse effects this drug is having on people. I am in a really difficult position as I am likely to be suspended if I challange the psychitrist over this issue. I believe this drug to be really dangerous in certain cases and at the moment is ruining peoples lives.<br>
Reply With Quote
  #2  
Old 05-12-2008, 07:00 PM
grace
Guest
 
Posts: n/a
Default I agree

I have been taking keppra for nearly one year as the royal melbourne had a trial programme running and keppra, and tegrattol were the 2 they were trialling. Since I was going off the dillantin which I found great except the gum disease and how it rots your teeth after a long period. EG (10 years). I was doing great with the keppra until they upped the dosage in december to 2000mgs a day, then the strands of hair loss became more and I have been getting like psychosis or paranoia and all sorts of things. The neourologist says the keppra isn't causing the hair loss but I know it is as I have print outs from the epilepsy forum of people saying the same thing since they had there dosage increased. I give you full marks. I have complex partial seizures and they suggest I don't drive until I get them fully under control but they are not increasing the dosage. My physciatrist wants them to stop the keppra and try another one I think maybe lower the dosage and take them with the dillantin. Maybe a low dosage of dillantin will not give me gingivitis. Dillantin also helped me with my very bad restless legs, but its funny because since buying vB6 on the weekend i haven,t had the restless leg. I read that taking vitiamn b6 is good for the nervous system thus helping the side effects. Anyway thanks for taking the time to read this. Bye.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Mood Swings Cierra Ortho Evra 0 09-13-2007 04:16 PM
mood swings Kristy Ortho Evra 0 12-03-2005 06:00 AM
mood swings!! K Yasmin 0 11-29-2005 06:00 AM
mood swings Unregistered Yasmin 0 06-11-2005 05:00 AM
Mood Swings Denise Avelox 0 06-02-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:19 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.